Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login
  • Users Online: 748
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2019 | Volume:  16 | Issue Number:  4 | Page:  225-232

ORIGINAL ARTICLE

Three-dimensional measurement of tooth inclination: A longitudinal study
Nouri Mahtab, Hosseini Sahar Khaje, Asefi Sohrab, Abdi Amir Hossein, Bagheban Alireza Akbarzadeh

Number of times this article was viewed 163
Number of times this article has been printed  from the site 8
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal